WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM CANNULATED SCREW LONG THREAD 14MM; SCREW,FIXATION,BONE
Back to Search Results |
| Model Number |
211.814 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the patient underwent an arthrodesis procedure for a fracture, utilizing a 2.4 mm cannulated screw.The postoperative complications reported were discomfort with implant and subsequent hardware removal due to the implant of 2.4 mm cannulated screw.No surgical revision was necessary as there was a union of fracture achieved until 16 weeks post op.Patient outcome is unknown.No further information is available.Concomitant device reported: unknown screw (part# unknown, lot# unknown, quantity 1).This complaint involves one (1) device.This report is for one (1) 2.4mm cannulated screw long thread 14mm.This is report 1 of 1 for (b)(4).